# SDR DXTA2023111310027

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N512QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0045
- Aircraft time: 7,017 hours, 4,741 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Part number: 0110263500
- Part serial: 2BY005444
- Condition: Inoperative
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

GEA FAIL 3 AMBER CAS: GEA FAIL 3 CAS MESSAGE ILLUMINATED DESCENDING THROUGH FL 240.  REMOVED GEA 3 PN 011-02635-00 SN 2BY005258 AND INSTALLED CUSTOMER SUPPLIED REPAIRED GEA7100 (UNIT 3) PN 011-02635-00 SN 2BY005444 AS REQUIRED. PERFORMED CONFIGURATION AS REQUIRED AND OPS CHECKS GOOD AT THIS TIME. ALL WORK PERFORMED IN REF TO AMM 31-40-15.    ENGINE DISPATCH LIMIT / ENGINE MAINT LIMITED: ENGINE CONTROL FAULT R ILLUMINATED AMBER PASSING THROUGH FL 240.  REMOVED GEA 3 PN 011-02635-00 SN 2BY005258 AND INSTALLED CUSTOMER SUPPLIED REPAIRED GEA7100 (UNIT 3) PN 011-02635-00 SN 2BY005444 AS REQUIRED. PERFORMED CONFIGURATION AS REQUIRED AND OPS CHECKS GOOD AT THIS TIME. ALL WORK PERFORMED IN REF TO AMM 31-40-15.
